Been on sertraline 25mg for 3 week one a day in morning was ok had some of the side now over 3 weeks feeling more anxiety and depressed and overthinkg more that im going mad don't want to up medication dose as thay already make me feel tired and spaced out on 25mg I was fine 2 and a bit weeks of this medication now im feeling panicky again and depression has come back is this a side effect and will it pass
You may want to ask yourself if you feel worst then before you started Sertraline is it worth feeling this bad? Could you manage your anxiety and depression with other means beside meds? Maybe try to not identify yourself with the anxiety and depression. Maybe try therapy, exercise, even if it just a short walk, talk to friends, family, support group,observe the feeling, it is not your identity. Explore options, there is a boat load of them on the internet. Maybe you body is telling you something, with the feeling of madness. A med that is suppose to help you should not make you feel tired, spaced out and insane. It comes down to how much longer you feel like suffering and only you can make that choice. There is hope look within.
Dice; This is a very common reaction when it's time for a dose increase too. And not always do the increase make you more tired. BUT FIRST YOU HAVE TO TALK WITH YOUR DOCTOR call the doctor Monday and have them figure it out. but for tonight and the time you have gone you should be fine until you reach the doctor. good luck. Chuck1957
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2013 • 2 answers
Posted 20 Jun 2013 • 3 answers
Posted 15 Apr 2015 • 1 answer
Posted 7 Mar 2016 • 2 answers
Posted 19 Jan 2017 • 1 answer